# SDR AALA201806289009

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 33,230 hours, 11,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 4L DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
